# SDR USAA020131

- Difficulty date: April 5, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Pylon
- Part time: 48,107 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FOUND ON WALKAROUND, SKIN CRACKED AND MISDRILLED FASTENR HOLE .375 INCH, CRACK BEYOND RIVET RIGHT ENGINE PYLON OUTBOARD.  REPAIRED PER TYPICAL REPAIR 54-50-07.  (M)
